MAUDE Adverse Event Report: COVIDIEN BOLUS FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BOLUS FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884741821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the clipstar fell off two sets.Additional information stated that the issue occurred while disconnecting and that the clipstar came off due to the right angled connection breaking.
 
Additional Manufacturer Narrative
The model number, catalog number and udi were corrected based on corrected information received on 7-jul-2021.
 
Additional Manufacturer Narrative
Two decontaminated continuous feeding sets without the original packaging or lot number were received evaluation.The sample was visually checked according to product specifications.The reported condition of a disassembly of the tube to the adapter was confirmed in the 2 samples.The root cause for the disassembly issue may occur if the operator does not ensure that the component is properly assembled.This is the first complaint related to this incident during the last year and there is not a negative trend that indicates a potential issue of the process.Therefore, corrective actions will be limited to manufacturing awareness at this time.A production notification was issued to all personnel to ensure awareness of the condition reported by the customer.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
BOLUS FEEDING SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12131004
Report Number9612030-2021-02972
Device Sequence Number1632033
Product Code KNT
UDI-Device Identifier30884521011650
UDI-Public30884521011650
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884741821
Device Catalogue Number8884741821
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
06/22/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date07/07/2021
09/14/2021
Patient Sequence Number1